# SDR 00FDEA00670

- Difficulty date: September 17, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 31,868 hours, 7,887 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: ARG72332
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AFT T/O, RT GEAR UNSAFE LIGHT ILLUM.  FOUND BRACKET BROKEN.  ALSO FOUND 2 GUIDES BROKEN.  CHECKED NORMAL PER 32-61-15-5.
